# SDR GUUA11090703

- Difficulty date: November 9, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 29,709 hours, 35,931 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Left Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9171 MHH/MIA, DURING TAXI LT BRAKE WILL NOT STOP AIRCRAFT WHEN FULLY DEPRESSED.  INSPECTED UNDER FLOOR FOR LEAKS.  BLED LT BRAKE ASSEMBLIES. OPEARATIONAL CHECK GOOD.
